# SDR ASAA0741625

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 46,003 hours, 25,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DING IN FUSELAGE SKIN REMOVED SKIN DAMAGE BY DRILLING A 0.1935" HOLE INSTALLED A BACR15BB6 RIVET IAW ASA EA 5330 02205 REV NEW AND AAR EA 112004 REV IR.
